Equations with fixed transcendental and essentially singular points
Differencialʹnye uravneniâ, Tome 19 (1983) no. 10, pp. 1659-1667
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_10_a0,
author = {B. P. Bogoslovskii and S. I. Ostroumov},
title = {Equations with fixed transcendental and essentially singular points},
journal = {Differencialʹnye uravneni\^a},
pages = {1659--1667},
year = {1983},
volume = {19},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_10_a0/}
}
B. P. Bogoslovskii; S. I. Ostroumov. Equations with fixed transcendental and essentially singular points. Differencialʹnye uravneniâ, Tome 19 (1983) no. 10, pp. 1659-1667. http://geodesic.mathdoc.fr/item/DE_1983_19_10_a0/